# SDR REXA2013032400590

- Difficulty date: March 24, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 19,777 hours, 17,361 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EACH INFANT LIFE VEST HAS HOLE IN BAG.  REMOVED AND REPLACED INFANT LIFE VEST IAW AMM 25-61-03.
